Jump to content
VA Disability Community via Hadit.com

 Click To Ask Your VA Claims Question 

 Click To Read Current Posts  

  Read Disability Claims Articles 
View All Forums | Chats and Other Events | Donate | Blogs | New Users |  Search  | Rules 

  • homepage-banner-2024-2.png

  • donate-be-a-hero.png

  • 0

I Thought I Was Giving Birth

Rate this question


Rockhound

Question

As if I didn't have enough NSC problems to deal with, I just spent the most painful five hours I have ever had to endure, all at the VA Hospital ER. Before they could give me any pain medication they said they had to make sure what I had. That did little to ease my pain.

First off, I wasn't realy having a baby but I could put my pain level up against any woman giving birth. I had a Kidney stone lodged just below where the ureter and kidney meet and was causing a severe bockage, causing my urin to backup.

The stone would not pass and had to have it broken up with a lazer procedure that blasted the stone into smaller pieces that could then pass more easily. The only problem was that after they removed the one stone they knew about, during the procedure they noted another that was behind it and was sucked back into the kidney which made it out of reach of the lazer.

This called for a stent to be placed in my uriter to widen the passage so that it was hoped the stone would pass without to much problem and pain. I now have to go back in a couple of weeks to have the stent removed, since leaving it in would cause it to harden like stone and result in my kidney shutting down.

At least during the procedure they noted that my prostrate which was believed to be normal was inlarged, so now I am on meds to help shrink it down.

First I get ulcers from my meds and now I get kidney stones that may be caused by my Sarcoidosis. I was hoping it had stabilized but you can never tell with this disease.

One miserable guy right now and I would never wish this on anyone.

Rockhound Rider :rolleyes::rolleyes::rolleyes:

Link to comment
Share on other sites

  • Answers 15
  • Created
  • Last Reply

Top Posters For This Question

Recommended Posts

The kidney stones are secondary to the medication that you take for the Sarcoidosis. You also will start to get calcuim deposits in you kidney. Just work a claim with a vet with the same condition.

Link to comment
Share on other sites

Send pictures!!!! Oops just re-read your post and saw that you did not give birth :rolleyes:

Just pulling your leg old buddy. I have never had this but have observed guys who have and it was as if they had been possessed and the demons were ripping their internal organs from their bodies!!!!!!!!

Take care of yourself and I hope this second stone goes without incident.

Link to comment
Share on other sites

The kidney stones are secondary to the medication that you take for the Sarcoidosis. You also will start to get calcuim deposits in you kidney. Just work a claim with a vet with the same condition.

sharon: I've been lucky so far and have not had to take any medication for my sarcoidosis other than to treat my symptoms. My condition is relatively stable and I am told that the stones are not calcified and that they have a medication I can take to help disolve the type I do have. I just wish that I had the medication now and not have to wait for it to come in the mail. Also I cannot wait to have this stent removed, since I can not stand after sitting for awhile without a bit of leakage, if you know what I mean.

I'm also told I have to watch my patasium levels while on this new medication, so I have to check my Ph levels in my urine every day.

It would just be nice that I could go awhile without some new problem popping up.

Rockhound Rider :rolleyes::rolleyes:

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Guidelines and Terms of Use